# SDR R61A20110222

- Difficulty date: August 15, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N827MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000047
- Aircraft time: 15,658 hours, 11,944 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED STEER FAIL MSG DURING APPROACH INTO DCA.  CREW DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED FUNCTIONAL TEST OF NOSE WHEEL STEERING PER EMB AMM, NO DEFECTS NOTED.  A/C WAS THEN RETURNED TO SERVICE.
